Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 60, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Aug 13, 2005, 7:49 PM EDT for Norfolk County, Massachusetts. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2005, 7:49 PM EDT (23:49 UTC)
- Expired
- Aug 13, 2005, 8:45 PM EDT
- In force
- 56 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Counties, with a storm outline in the text
County Norfolk County, MA
The radar
The Boston radar (KBOX), 25 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 13, 2:45 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 11.8 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1127 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 984 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KBOX 132349 SVRBOX MAC021-140045- /O.NEW.KBOX.SV.W.0060.050813T2349Z-050814T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TAUNTON MA 749 PM EDT SAT AUG 13 2005 THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL NORFOLK COUNTY IN EASTERN MASSACHUSETTS THIS INCLUDES THE CITY OF WEYMOUTH * UNTIL 845 PM EDT * AT 747 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR RANDOLPH...OR ABOUT NEAR BROCKTON...AND MOVING NORTHEAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BRAINTREE BY 755 PM EDT WEYMOUTH BY 810 PM EDT LAT...LON 4216 7117 4211 7110 4222 7088 4224 7102 $$ FRANK
1 follow-up statement
000 WWUS51 KBOX 140034 SVSBOX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 834 PM EDT SAT AUG 13 2005 MAC021-140045- /O.CON.KBOX.SV.W.0060.000000T0000Z-050814T0045Z/ NORFOLK MA- 834 PM EDT SAT AUG 13 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 845 PM EDT FOR EAST CENTRAL NORFOLK COUNTY... AT 830 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 13 MILES NORTHEAST OF WEYMOUTH...OR ABOUT 11 MILES SOUTHEAST OF LYNN...MOVING NORTHEAST AT 25 MPH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT SATURDAY EVENING FOR NORTHERN CONNECTICUT AND SOUTHEASTERN MASSACHUSETTS AND RHODE ISLAND. LAT...LON 4216 7117 4211 7110 4222 7088 4224 7102 $$ FRANK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 2:51 PM EDT, 4 hours 58 minutes earlier.
Area forecast discussion, Aug 13, 2:51 PM EDT, 4 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 251 PM EDT SAT AUG 13 2005 ...SEVERE THUNDERSTORM WATCH UNTIL 10 PM FOR ALL OF CONNECTICUT, RHODE ISLAND AND ALL OF MASSACHUSETTS EXCEPT FOR THE OUTER ISLANDS... .SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)... COMPLEX WX PATTERN NX 36 HOURS. SOUPY HOT AIRMASS WITH PWS OF 2 INCHES HEATED TO NEAR 100 DEGREES A FEW LOCATIONS THIS AFTERNOON. CONVECTION NOW FIRING UP WELL TO OUR WEST BUT ON 30-40 KT WRLY MID LEVEL FLOW THIS ACTION SHOULD MARCH STEADILY E LATE THIS AFT AND EVENING. ATM APPEARS ACTION WILL BE FOCUSED N OF A BDR-PYM LINE BUT GIVEN HIGH CAPES AND NOT MUCH OF A CAP...TRW POSSIBLE ANYWHERE INLAND OF THE COAST. SVR THREAT IS STILL OF CONCERN GIVEN 30-40 KT MID LVL WIND AND VERY HIGH CAPE ACRS THE FA. MICROBURSTS THE PRIMARY ISSUE. GIVEN HOT AIRMASS AND HIGH TDS...NOT LIKELY TO SEE ACTIVITY COLLAPSE THIS TIME AS SUNSET APPROACHES...WITH SHORTWAVE SUPPORT BELIEVE SRN NY CONVECTION MAY MAKE ITS WAY THRU FA BETWEEN 21Z-05Z. GFS CONTINUES STEADY ON DRIFING FRONT INTO SRN NH THEN TAKING WAVE ALONG THE FRONT SUN PM. THAT KEEPS THE CWA IN THE HUMID AIRMASS AND IN THE WARM SECTOR WITH MORE CONVECTION LIKELY SUN. SOMEWHAT WEAKER MID LVL FLOW BUT LOTS OF MOISTURE SHOULD PRODUCE TORRENTIAL RAINFALL IN STRONGEST TSTMS. TRAINING WILL BE PRIMARY MECHANISM FOR ANY FFW POTENTIAL. FOLLOWED MAV/GFS POPS THRU THIS FCST PERIOD. WHILE MAXES SUN AGAIN LKLY TO BE IN THE LOW 90S OUT WEST...HEAT INDICES NOT NEARLY AS HIGH AS TODAY AND THUS STAYS BELOW THE 2-DAY CRITERIA. && .LONG TERM (MONDAY THROUGH NEXT SATURDAY)... THE SURFACE FRONT SHOULD BE THROUGH MOST OF THE REGION BY 12Z MONDAY...WITH THE EXCEPTION OF THE SOUTH COAST. HOWEVER...THE UKMET IS NOTICEABLY SLOWER THAN THE NAM/NGM/GFS. FOR NOW WILL GO WITH THE QUICKER SOLUTIONS SINCE THEY ARE IN THE MAJORITY AND COOL OUTFLOW FROM CONVECTION SUNDAY NIGHT SHOULD GIVE THE BOUNDARY AN EXTRA PUSH. HOWEVER...IF THE UKMET VERIFIES THE FRONT WOULD NOT COME THROUGH UNTIL MONDAY AFTERNOON. EVEN THOUGH THE SURFACE FRONT WILL BE THROUGH THE REGION MONDAY MORNING MID LEVEL FLOW LOOKS TO BE SOUTHWESTERLY SO THERE COULD BE SOME OVER RUNNING PRECIPITATION FOR AT LEAST THE FIRST PART OF MONDAY. THEREFORE...WILL GO WITH CHANCE POPS MAINLY ALONG AND SOUTH OF THE MASSACHUSETTS PIKE. ALSO...COULD BE SOME LEFTOVER ELEVATED INSTABILITY FOR THUNDER ALONG THE SOUTH COAST. HIGHS WILL BE MUCH COOLER ON MONDAY AND MAY ONLY BE IN THE LOW TO MID 70S ALONG THE COASTAL PLAIN WITH NORTHEAST WINDS AND LOTS OF CLOUDS. QUIET WEATHER SHOULD DOMINATE MONDAY NIGHT THROUGH TUESDAY NIGHT. ON WEDNESDAY...A WEAK UPPER LEVEL DISTURBANCE WILL SLIDE ACROSS OUR NORTHERN ZONES IN THE AFTERNOON. WITH A LACK OF SURFACE CONVERGENCE AND MOISTURE WILL CONTINUE A DRY FORECAST. AN ISOLATED AFTERNOON OR EVENING SHOWER CAN NOT BE RULED OUT IN THE NORTHERN ZONES BUT NOT WORTH MENTIONING BESIDES AT 20 POP IN THE GRIDDED DATABASE. MEX GUIDANCE LOOKS GOOD BUT WILL GO A FEW DEGREES COOLER IN THE NORMALLY COOLER OUTLINED LOCATIONS AT NIGHT WITH GOOD RADIATIONAL COOLING. COULD SEE THE MERCURY DOWN TO AROUND 50 TUESDAY NIGHT IN A FEW OF THE NORMALLY COOLEST LOCATIONS. WARMER AND MORE HUMID AIR ALTHOUGH NOT NEARLY BAD AS TODAY WILL RETURN TO THE REGION THURSDAY AND PARTICULARLY ON FRIDAY. THIS WILL BE OUT AHEAD OF OUR NEXT COLD FRONT. GFS LOOKS TOO FAST WHEN COMPARING IT TO THE ECMWF AND HPC IS ALSO BUYING INTO THE SLOWER SOLUTION. THEREFORE...WILL CONFINE SHOWER AND THUNDERSTORM CHANCES UNTIL LATE FRIDAY NIGHT AND POSSIBLY NOT UNTIL SATURDAY. WITH 850 MB TEMPERATURES ON THE ECMWF WARMING TO +17C WILL GO A FEW DEGREES WARMER THEN MEX GUIDANCE TOWARDS THE END OF THE WEEK. && .AVIATION... VFR TO MVFR IN HAZE THRU THE EVENING...BUT LIFR ACK AND SURROUNDING AREA AS LARGE ST DECK AS DVLPD FROM JUST E OF BID THRU ACK. CONVECTION WILL PRODUCE PERIODS OF IFR AND GSTS 40 KTS AT THE VERY LEAST. && .MARINE... IN NEAR-TEAM...SCA UP PRIMARILY FOR EXPECTED 4-5 FT SEAS LATE TONIGHT AND SUN. WNDS NOT LKLY TO REACH SCA CRITERIA THU 00Z MON. COLD SURGE BEHIND FRONT NRN MOST WATERS MIGHT SEE A GUST OR TWO BUT LATEST GFS ACTUALLY SLOWER WITH FROPA MON MORNING AS IT REACHES THE COAST. IN THE LONGER TERM...MAY SEE A FEW BRIEF 25 KNOT WIND GUSTS MONDAY MORNING WITH NORTHEAST COOL SURGE OVER THE WATER. OTHERWISE...BASED ON THE LATEST TRACK OF IRENE WILL CONTINUE 5 TO 6 FOOT SWELL INTO THE SOUTHERN WATERS MONDAY INTO EARLY WEDNESDAY. A HIGH SURF ADVISORY MAY BE NEEDED FOR DANGEROUS RIP CURRENTS ON SOUTH FACING BEACHES WITH LATER FORECASTS. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...SEVERE THUNDERSTORM WATCH UNTIL 10 PM ALL ZONES. MA....SEVERE THUNDERSTORM WATCH UNTIL 10 PM EXCEPT FOR NANTUCKET AND MARTHAS VINEYARD NH...NONE. RI...SEVERE THUNDERSTORM WATCH UNTIL 10 PM EXCEPT FOR BLOCK ISLAND MARINE...SCA TONIGHT ANZ254 AND ANZ255 && SHORT TERM...DRV LONG TERM...FRANK
Hazardous weather outlook, Aug 13, 3:00 PM EDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 300 PM EDT SAT AUG 13 2005 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-141100- BARNSTABLE MA-BLOCK ISLAND RI-BRISTOL RI-CENTRAL MIDDLESEX MA- CHESHIRE NH-DUKES MA-EASTERN ESSEX MA-EASTERN FRANKLIN MA- EASTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HILLSBOROUGH NH- EASTERN KENT RI-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-HARTFORD CT- NANTUCKET MA-NEWPORT RI-NORTHERN BRISTOL MA-NORTHERN WORCESTER MA- NORTHWEST MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST MIDDLESEX MA-SOUTHEAST PROVIDENCE RI-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-SOUTHERN WORCESTER MA-SUFFOLK MA-TOLLAND CT- WASHINGTON RI-WESTERN AND CENTRAL HILLSBOROUGH NH-WESTERN ESSEX MA- WESTERN FRANKLIN MA-WESTERN HAMPDEN MA-WESTERN HAMPSHIRE MA- WESTERN KENT RI-WESTERN NORFOLK MA-WESTERN PLYMOUTH MA-WINDHAM CT- 300 PM EDT SAT AUG 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST CONNECTICUT...SOUTHWEST NEW HAMPSHIRE...RHODE ISLAND...AND ALL OF MASSACHUSETTS EXCEPT BERKSHIRE COUNTY. .DAY ONE (TONIGHT)... A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM FOR ALL OF CONNECTICUT, RHODE ISLAND, AND ALL OF MASSACHUSETTS EXCEPT FOR THE OUTER ISLANDS. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON AND EVENING AND CONTINUE INTO TONIGHT. SOME OF THE STORMS WILL BECOME SEVERE WITH THE MAIN THREAT BEING STRONG DAMAGING STRAIGHT LINE WIND GUSTS. HOWEVER...LARGE HAIL IS ALSO POSSIBLE. IN ADDITION...ANY THUNDERSTORM MAY CONTAIN TORRENTIAL RAINFALL. FOG WILL BE LOCALLY DENSE ALONG SOUTH FACING COASTAL LOCATIONS TONIGHT. .DAYS TWO THROUGH SEVEN (SUNDAY THROUGH FRIDAY) NUMEROUS THUNDERSTORMS ARE EXPECTED AGAIN SUNDAY INTO SUNDAY NIGHT. THESE STORMS MAY ALSO BECOME SEVERE. IN ADDITION...THEY WILL CONTAIN DANGEROUS CLOUD TO GROUND LIGHTNING ALONG WITH TORRENTIAL RAINFALL. FOG WILL BE LOCALLY DENSE ALONG SOUTH FACING COASTAL LOCATIONS SUNDAY NIGHT. SOUTHERLY SWELL FROM TROPICAL STORM IRENE IS EXPECTED TO INCREASE BEGINNING MONDAY INTO EARLY WEDNESDAY. DANGEROUS RIP-TIDES ARE ALSO POSSIBLE ESPECIALLY ACROSS SOUTH FACING COASTAL LOCATIONS DURING THIS TIMEFRAME. STAY TUNED TO THE LATEST STATEMENTS ON IRENE FROM THE TROPICAL PREDICTION CENTER. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY AND TONIGHT FROM 4 PM TO AT LEAST 10 PM. FRANK
In the hours before
Local storm report, Aug 13, 6:36 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
636 PM EDT SAT AUG 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG BLANDFORD 42.18N 72.93W
08/13/2005 HAMPDEN MA AMATEUR RADIO
LARGE TREES DOWN ON NORTH BLANDFORD ROAD NEAR THE OTIS
BORDER.
&&
GAFSpecial weather statement, Aug 13, 6:36 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 636 PM EDT SAT AUG 13 2005 MAZ004-012-132330- NORTHERN WORCESTER MA-SOUTHERN WORCESTER MA- 636 PM EDT SAT AUG 13 2005 AT 634 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH 3 MILES WEST OF STURBRIDGE...OR ABOUT 17 MILES NORTHWEST OF PUTNAM...MOVING EAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR...8 MILES SOUTH OF EAST BROOKFIELD BY 640 PM EDT...SOUTHBRIDGE AND 9 MILES SOUTH OF SPENCER BY 650 PM EDT...CHARLTON AND DUDLEY BY 700 PM EDT...OXFORD AND WEBSTER BY 710 PM EDT...MILLBURY AND SUTTON BY 720 PM EDT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT SATURDAY EVENING FOR NORTHERN CONNECTICUT AND SOUTHEASTERN MASSACHUSETTS AND RHODE ISLAND. FRANK
Special weather statement, Aug 13, 6:45 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 645 PM EDT SAT AUG 13 2005 MAZ013-017-018-132330- NORTHERN BRISTOL MA-WESTERN NORFOLK MA-WESTERN PLYMOUTH MA- 645 PM EDT SAT AUG 13 2005 AT 642 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH SMALL HAIL 2 MILES EAST OF MANSFIELD...OR ABOUT 9 MILES SOUTHWEST OF BROCKTON...MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR...EASTON BY 650 PM EDT...7 MILES SOUTH OF AVON BY 700 PM EDT...WEST BRIDGEWATER AND BROCKTON BY 710 PM EDT...EAST BRIDGEWATER AND WHITMAN BY 720 PM EDT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT SATURDAY EVENING FOR NORTHERN CONNECTICUT AND SOUTHEASTERN MASSACHUSETTS AND RHODE ISLAND. FRANK
Special weather statement, Aug 13, 7:00 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 700 PM EDT SAT AUG 13 2005 MAZ011-132345- EASTERN HAMPDEN MA- 700 PM EDT SAT AUG 13 2005 AT 655 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH OVER SPRINGFIELD...MOVING EAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR...WILBRAHAM AND HAMPDEN BY 710 PM EDT...MONSON BY 730 PM EDT...WALES BY 740 PM EDT...BRIMFIELD BY 750 PM EDT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT SATURDAY EVENING FOR NORTHERN CONNECTICUT AND SOUTHEASTERN MASSACHUSETTS AND RHODE ISLAND. FRANK
Special weather statement, Aug 13, 7:12 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 712 PM EDT SAT AUG 13 2005 CTZ002-003-132345- HARTFORD CT-TOLLAND CT- 712 PM EDT SAT AUG 13 2005 AT 708 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH OVER EAST WINDSOR...OR ABOUT 6 MILES SOUTH OF WINDSOR LOCKS... MOVING EAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR...ROCKVILLE AND ELLINGTON BY 720 PM EDT...TOLLAND BY 730 PM EDT...WILLINGTON AND MANSFIELD BY 740 PM EDT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT SATURDAY EVENING FOR NORTHERN CONNECTICUT AND SOUTHEASTERN MASSACHUSETTS AND RHODE ISLAND.
Special weather statement, Aug 13, 7:28 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 728 PM EDT SAT AUG 13 2005 MAZ018-019-140000- EASTERN PLYMOUTH MA-WESTERN PLYMOUTH MA- 728 PM EDT SAT AUG 13 2005 AT 725 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH 3 MILES WEST OF WHITMAN...OR ABOUT OVER BROCKTON...MOVING EAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR...HANSON AND ROCKLAND BY 740 PM EDT... HANOVER AND PEMBROKE BY 750 PM EDT...MARSHFIELD AND DUXBURY BY 800 PM EDT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT SATURDAY EVENING FOR NORTHERN CONNECTICUT AND SOUTHEASTERN MASSACHUSETTS AND RHODE ISLAND.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 5:40 PM EDT | Severe Thunderstorm Warning | BOX | Hampden | 80 min |
Nearby
Severe Thunderstorm Warnings in Massachusetts, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.